# SDR AUS20021318

- Difficulty date: November 7, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) SEATS LOCATED AT ROW 10A AND 10F PARTIALLY BLOCKING EMERGENCY EXITS. PERSONNEL/MAINTENANCE ERROR.
